# SDR MWEA97074

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3913291
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONG 29L SPLICE AT STA 410 CORRODED.  MAINT FAB AND INSTALLED SPLICE IAW DAC DRW 3913291 AND SRM 51-30.
